SciELO - Scientific Electronic Library Online

 
vol.20 issue2RIGID SPHERICAL HYPERSURFACES IN C²A GLIDING HUMP PROPERTY AND BANACH-MACKEY SPACES author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

AMEZIANE HASSANI, R.  and  BABAHMED, M.. TOPOLOGIES POLAIRES COMPATIBLES AVEC UNE DUALITÉ SÉPARANTE SUR UN CORPS VALUÉ NON-ARCHIMÉDIEN. Proyecciones (Antofagasta) [online]. 2001, vol.20, n.2, pp.217-241. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172001000200006.

In this paper, we deal with polar topologies in separated dual pair (X, Y) of vector spaces over a non-archimedean valued field. We study compatible polar topologies, and we give some results characterizing specific subsets of X related to these topologies, especially if the field K is spherically complete or the compatible topology is polar or strongly polar. Furthermore, we investigate some topological properties in the duality (X, Y) such as barreldness and reflexivity

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License